# SDR IPXA1M70693

- Difficulty date: December 15, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Message
- Condition: False Indication
- Location: Anti Ice System
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH RECEIVED LEVEL 1 ANTI-ICE SENSOR FAIL.  PERFORMED TROUBLESHOOTING IAW FIM 30-12-00-1. SYS OPS AND INDICATED OK. UNABLE TO DUPLICATE ON GROUND. ACFT OK FOR SERVICE.
